# SDR CIEA200500007

- Difficulty date: June 28, 2005
- Submitted: June 28, 2005
- Operation: Air carrier
- Aircraft: N203LG
- Make and model: Beech B200
- Aircraft serial: BB926
- Aircraft time: 7,502 hours, 7,093 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: C3512000
- Part serial: 138689
- Condition: Mismanufactured
- Location: Cabin
- Part time: 7,502 hours, 7,093 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DURING THE CLIMB THE CABIN LOST PRESSURIZATION. (NOTE: SEE SEPARATE SDR ON THE PRESSURIZATION ISSUE).  AS A RESULT OF THE PRESSURIZATION LOSS THE OXYGEN MASKS DROPPED.  ONE OF THE PASSENGERS HAD AN ALLERGIC REACTION SIMILAR TO A LATEX ALLERGIC REACTION.  IF THE OXYGEN MASKS ARE OF A LATEX MATERIAL, THIS COULD HAVE VERY SERIOUS EFFECTS ON SOME PASSENGERS.  THIS PASSENGER WAS FAMILIAR WITH THE REACTION TO LATEX AND NO FURTHER PROBLEM RESULTED, AS THE AIRCRAFT WAS WELL BELOW 12,000 FEET WHEN THE REACTION STARTED.
